# SDR ASAA20181227557

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 33,309 hours, 9,919 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020001030104020
- Condition: No Test
- Location: Nr 2 Main Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT FUEL QUANTITY INDICATOR BLANKED ON CLIMB OUT FUEL QUANTITY INDICATION RETURNED AT 16000 DESCENDING. GROUNDED - YES. PER TSR 702580 CHECKED THE RIGHT TANK FQIS SYSTEM IAW B737-800 AMM 28-41-21-710-801. FOUND TANK UNITS F6, F9, F10 OUT OF LIMITS. REPLACED #2 TANK PROBES F6, F9, F10 PER B737-800 AMM 28-41-21/401. ALL TANK UNITS NOW WITHIN LIMITS PER AMM 28-41-21-710-801. LEAK CHECKS GOOD. FQIS OP-CHECKS GOOD PER AMM 28-41-21/401. ETOPS GROUND VERIFICATION SUCCESSFUL.
